Vol. 4, No. 1, 2019

Download this issue
Download this issue For screen
Recent Issues
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 4
Volume 3, Issue 3
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Subscriptions
Editorial Board
Ethics Statement
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
Contacts
ISSN: 2379-1691 (e-only)
ISSN: 2379-1683 (print)
Other MSP Journals
Segal operations in the algebraic $K\mkern-2mu$-theory of topological spaces
1–56

Thomas Gunnarsson and Ross Staffeldt

On the Farrell–Jones conjecture for algebraic $K\mkern-2mu$-theory of spaces: the Farrell–Hsiang method
57–138

Mark Ullmann and Christoph Winges

Almost complex structures on connected sums of complex projective spaces
139–149

Oliver Goertsches and Panagiotis Konstantis